Uniqueness criterion of weak solutions to the stationary Navier-Stokes equations in exterior domains

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

This study demonstrates a new uniqueness criterion on weak solutions of the stationary Navier-Stokes equation in exterior domains. In particular, a boundary-value problem for the stationary Navier-Stokes equations in ω is considered. The main theorem is stated and proven.

Original languageEnglish
Pages (from-to)959-970
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume38
Issue number8
DOIs
Publication statusPublished - 1999 Dec
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this